# SDR UALA2009111603545

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 40,333 hours, 11,128 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 95
- Condition: Faulty
- Location: Rt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EICAS SCREEN WENT TO ALL BLUE COLOR.  WORKS NORMAL ON RIGHT COMPUTER.  REPLACED RT EICAS COMPUTER.  ACP SOFTWARE LOAD.  OPS CHECK OKAY.
